# SDR IPXA2017042316388

- Difficulty date: April 2, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 2252559503
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE LT FAN COWL DIVERTER FAIRING CHAFE DAMAGE.  REPAIRED NOTED CHAFE DAMAGE IAW EA 011-5440-01-A6747 REV IR, AND EO MD11-7110-64008-A.
